# SDR SWAA2025080597318

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 72,103 hours, 37,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL FWD EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED BATTERY AND POWER SUPPLY AT POSITION M1674 PER AMM 33-51-06.
